# SDR AALA201709209003

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 1,343 hours, 537 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMALL CRACKS (2 EACH) FOUND IN AFT CARGO COMPARTMENT FLOOR PANEL 151GF MEASURING 1 TO 1.5 INCHES LONG AND 16 TO 17 INCHES INBOARD OF DOOR OPENING. REPAIRED FLOOR PANEL PER AARD 53-02-00-2.
